# SDR SWAA2022021123902

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 40,577 hours, 21,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE; DEFLECTOR RIB AFT SEAL RETAINER CRACKED ON FORWARD SIDE MARKED. / REMOVED AND REPLACED LEFT WING TRAILING EDGE DEFLECTOR RIB AFT SEAL RETAINER PN#115A2953- 1 ATAG# A14339 IAW BOEING DWG #115A2930 REV- AND SRM 51-40-02-0G-0.
